Differential and Integral Equations

A note on abstract quasilinear parabolic evolution equations

Carlheinz Kneisel

Full-text: Open access

Abstract

This note is concerned with a stability estimate for parabolic evolution operators and its application to abstract quasilinear Cauchy problems.

Article information

Source
Differential Integral Equations, Volume 18, Number 3 (2005), 281-286.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060219

Mathematical Reviews number (MathSciNet)
MR2122720

Zentralblatt MATH identifier
1212.35265

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35B35: Stability 35K90: Abstract parabolic equations 47J35: Nonlinear evolution equations [See also 34G20, 35K90, 35L90, 35Qxx, 35R20, 37Kxx, 37Lxx, 47H20, 58D25] 47N20: Applications to differential and integral equations

Citation

Kneisel, Carlheinz. A note on abstract quasilinear parabolic evolution equations. Differential Integral Equations 18 (2005), no. 3, 281--286. https://projecteuclid.org/euclid.die/1356060219


Export citation